Wuhan University Journal of Natural Sciences

, Volume 24, Issue 4, pp 290–294 | Cite as

The Reverse Petty Projection Inequality

  • Youjiang LinEmail author


It is proved that if K is an origin-symmetric convex body in R2 and Π*K is the polar projection body of K, then the volumes of K and Π*K satisfy the inequality V(K)V(Π*K) ⩾ 2 with equality if K is a parallelogram.

Key words

convex body polar body projection body the reverse Petty projection inequality 

CLC number

O 178 O 18 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Bolker E D. A class of convex bodies [J]. Trans Amer Math Soc, 1969, 145: 323–345.CrossRefGoogle Scholar
  2. [2]
    Bourgain J, Lindenstrauss J. Projection Bodies, Geometric Aspects of Functional Analysis Springer Lecture Notes in Math [M]. New York: Springer-Verlag, 1988.Google Scholar
  3. [3]
    Gardner R J. Geometric Tomography [M]. Cambridge: Cambridge University Press, 2006.CrossRefGoogle Scholar
  4. [4]
    Goodey P R, Weil W. Zonoids and Generalizations, Handbook of Convex Geometry [M]. Amsterdam: North- Holland, 1993.Google Scholar
  5. [5]
    Leichtwei B H. Affine Geometry of Convex Bodies [M]. Heidelberg: Springer-Verlag, 1998.Google Scholar
  6. [6]
    Petty C M. Projection bodies [J]. Kbenhavns Univ Mat Inst, 1967, 1: 234–241.Google Scholar
  7. [7]
    Schneider R. Convex Bodies: The Brunn-Minkowski Theory [M]. Second Ed. Cambridge: Cambridge University Press, 2014.Google Scholar
  8. [8]
    Schneider R, Weil W. Zonoids and Related Topics, Convexity and Its Applications [M]. Basel: Birkhauser, 1983.Google Scholar
  9. [9]
    Ball K. Volume ratios and a reverse isoperimetric inequality [J]. J London Math Soc, 1991, 44: 351–359.CrossRefGoogle Scholar
  10. [10]
    Zhang G Y. Restricted chord projection and affine inequalities [J]. Geom Dedicata, 1991, 39: 213–222.CrossRefGoogle Scholar
  11. [11]
    Gardner R J, Zhang G Y. Affine inequalities and radial mean bodies [J]. Amer J Math, 1998, 120: 505–528.CrossRefGoogle Scholar
  12. [12]
    Du C M, Guo L J, Leng G S. Volume inequalities for Orlicz mean bodies [J]. Proc Indian Acad Sci Math Sci, 2015, 125: 57–70.CrossRefGoogle Scholar
  13. [13]
    Du C M, Leng G S, Xi D M. Volume inequalities for Orlicz mean zonoids [J]. Math Inequal App, 2014, 17: 1529–1541.Google Scholar
  14. [14]
    Wang W D. On extensions of the Zhang’s projection inequality [J]. Adv Appl Math Sci, 2010, 2: 199–207.Google Scholar
  15. [15]
    Wang W D, Zhang T. Inequalities for dual quermassintegrals of the redial pth mean bodies [J]. J Inequal Appl, 2014, 1: 252–262.CrossRefGoogle Scholar
  16. [16]
    Zhou Y P, He B W. On LYZ’s conjecture for the U-functional [J]. Adv in Appl Math, 2017, 87: 43–57.CrossRefGoogle Scholar
  17. [17]
    Lin Y J, Leng G S. Convex bodies with minimal volume product in R 2 A new proof [J]. Discrete Math, 2010, 310: 3018–3025.CrossRefGoogle Scholar

Copyright information

© Wuhan University and Springer-Verlag GmbH Germany 2019

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsChongqing Technology and Business UniversityChongqingChina

Personalised recommendations